# SDR AALA20140819004

- Difficulty date: August 19, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 47,033 hours, 5,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22G EMER LIGHT MISSING LAMP.  REPLACED LAMP FOR EMER LIGHT AT SEAT 22G.  OPERATIONS CHECKED NORMAL.
